# SDR 2010F00063

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N315AE
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- Aircraft time: 25,912 hours, 40,730 cycles
- Engine: Allsn 250C30P
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001397001
- Condition: Cracked
- Location: Cyclic
- Part time: 25,912 hours, 40,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, MECHANIC FOUND RT (PILOT) SUPPORT ASSY CRACKED.  SUPPORT ASSY R & R.
